Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for Epididymis

Hello, sir i am 41, i masturbation 4 or 5 or less times a year But this last 6 month i had Testicle sweating when i go to Doctor she prescribe me Daktacort cream, when start using after 1week my right start sweeling and pain, after this i go back to clinic and i had Ultrasound , the result is Epididmiys and still i didnt get any medication til now , i havent had sex But when i masturbat its become wars so , what it can be the reason the , i am afraid the cream may it can Damage my Ferility, Thanks
Wed, 17 Jul 2019
Report Abuse
General & Family Physician 's  Response
Hello,

As per your history, it may be due to epidydamitis.

For further assessment you may require complete hemogram, urine analysis, ultrasound scrotum after physician consultation.

For that you may require broad spectrum antibiotics like cefixime after consultation.

For pain you can take tablet acetaminophen.

Use scrotum support.

Avoid strenuous activity.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Shyam B. Kale, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi I am a 22 year old male, with pain and swelling in my epididymis. I was diagnosed with epididymitis about a year and a half ago and went through...